# SDR SWIA200413061

- Difficulty date: March 18, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 1,384 hours, 1,169 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service
- Stage of operation: NR
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CABIN SERVICE DOOR DIFFICULT TO OPEN FROM INSIDE AND OUTSIDE.  LUBRICATED SERVICE DOOR SEAL.  OPS CHECKED GOOD.
